Next Article in Journal
Investigation of the Stresses and Strains of Steel Column-Beam Connections Subjected to Seismic Loading
Previous Article in Journal
An Artificial Neural Network Based Preestimation Fitler for Bad Data Defection, Identification and Elimination in State Estimation
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 1998, 3(1), 11-16;

Some Fixed Point Theorems in Hilbert Spaces

Department of Mathematics, University of Bacau, 5500 Bacau, Romania
Published: 1 April 1998
PDF [2161 KB, uploaded 1 April 2016]


Some general fixed points theorems in Hilbert spaces are proved which generalize the results from [1].
Keywords: fixed point; Hilbert spaces fixed point; Hilbert spaces
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Popa, V. Some Fixed Point Theorems in Hilbert Spaces. Math. Comput. Appl. 1998, 3, 11-16.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top